# SDR UIEA2019060704419

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 45,914 hours, 6,019 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 146U8024U3
- Condition: Corroded
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CLIP, 147AL PNL INTERIOR.( REMOVED DAMAGED PART I.A.W. SRM 51-40-02 REV.105. INSTALLED NEW PART I.A.W. SRM 51-40-02 REV. 105 AND DWG NO. 146U8023 SH3 REV. A. JOB COMPLETED AND CONDITION CHECK SATISFIED.  )
